# SDR COMA086382

- Difficulty date: September 3, 2008
- Submitted: September 17, 2008
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- Aircraft time: 35,581 hours, 32,905 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 601R751461
- Part serial: 0252
- Condition: Failed
- Location: Nlg
- Part time: 29,515 hours, 25,878 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH INTO EWR SELECTED GEAR DOWN AND RECEIVED GEAR DISAGREE WARNING MSG FOR NOSE GEAR.  EMERGENCY DECLARED, FOLLOWED QRH PROBLEM RESOLVED.  ACFT LANDED SAFELY.  R&R NLG SELECTOR VALVE.
